# SDR SWIA201024968

- Difficulty date: September 29, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 20,739 hours, 14,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY BATTERY CHARGER WILL NOT CHARGE BATTERY.  (FLT 4607)  REPLACED NR 1 EMERGENCY BATTERY CHARGER PER AMM.
